# SDR UIEA2022042500382

- Difficulty date: April 29, 2022
- Submitted: May 3, 2022
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747
- Aircraft serial: 27174
- Aircraft time: 111,020 hours, 19,942 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO STA 1840 - 1850 RBL 85" CEILING PNL SUPPORT FOUND DEFORM.( AFT CARGO COMPT STA 1850 - STA 1851 RBL 85" CEILING SUPPORT CHANNEL P/N : 453U1566-80 DEFORM AREAS REPAIRED IAW RI-25-53-15546 REV A )
